MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1155/crdi/6650287

Медицинская библиотека · Case reports in infectious diseases · 2025

Cefepime-Induced Encephalopathy in a Patient With Uncompromised Renal Function: A Case Report.

Dhakal Aayusha, Gautam Ozone

Клинический случайСтатьяПеревод в очереди

Аннотация

Cefepime, a fourth-generation cephalosporin, is widely used in the treatment of infections caused by resistant Gram-negative bacteria especially Pseudomonas aeruginosa, or in severe infections, septic shock, and infections in immunocompromised patients. As it crosses the blood-brain barrier, it can cause neurotoxicity which has mostly been reported in patients with impaired renal function. Patients can present with drowsiness, confusion, delirium, agitation, stupor, or coma, and sometimes with generalized myoclonus and seizures within two to six days after starting the antibiotic. This is a rare case report where a patient with intact kidney function presented with confusion and incoherence. After excluding the possible causes for encephalopathy, cefepime-induced encephalopathy was diagnosed and the patient gradually improved after discontinuing the medication. This case is an unusual presentation of symptoms in a patient with normal kidney function, which necessitates further studies to establish other potential risk factors of cefepime-induced neurotoxicity.

Для цитирования: Dhakal Aayusha, Gautam Ozone. Cefepime-Induced Encephalopathy in a Patient With Uncompromised Renal Function: A Case Report.. Case reports in infectious diseases. 2025. DOI: 10.1155/crdi/6650287.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.